# SDR B4VR202011114405

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: General aviation
- Aircraft: N4405E
- Make and model: Piper PA-44-180
- Aircraft serial: 4496341
- Aircraft time: 4,827 hours
- Engine: Lyc O360A1H6
- Engine time: 3,308 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Snap Ring
- Condition: Broken
- Location: Tachometer Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DRAINING THE OIL ON THIS ENGINE WE NOTICED A BROKEN METAL SNAP RING IN THE OIL.  AFTER INVESTIGATION WE FOUND IT WAS THE SNAP RING FROM ACCESSORIES CASE FOR THE TACH CABLE.  SOME HOW IT BROKE AND MADE ITS WAY INTO THE OIL SYSTEM.
